Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 54, Number 189

All articles in this issue are freely accessible.

On the stability and convergence of higher-order mixed finite element methods for second-order elliptic problems
Manil Suri.
Math. Comp. 54 (1990), 1-19
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 990603
Coupling finite element and spectral methods: first results
Christine Bernardi, Naïma Debit and Yvon Maday.
Math. Comp. 54 (1990), 21-39
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 995205
Error and stability analysis of boundary methods for elliptic problems with interfaces
Zi Cai Li and Rudolf Mathon.
Math. Comp. 54 (1990), 41-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 990600
Weighted inf-sup condition and pointwise error estimates for the Stokes problem
Ricardo G. Durán and Ricardo H. Nochetto.
Math. Comp. 54 (1990), 63-79
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 995211
A finite element method for time-dependent convection-diffusion equations
Gerard R. Richter.
Math. Comp. 54 (1990), 81-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 993932
On the convergence of shock-capturing streamline diffusion finite element methods for hyperbolic conservation laws
Claes Johnson, Anders Szepessy and Peter Hansbo.
Math. Comp. 54 (1990), 107-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 995210
A note on discrete solutions of the Plateau problem
Takuya Tsuchiya.
Math. Comp. 54 (1990), 131-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 993934
The collocation method for first-kind boundary integral equations on polygonal regions
Yi Yan.
Math. Comp. 54 (1990), 139-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 995213
The numerical analysis of implicit Runge-Kutta methods for a certain nonlinear integro-differential equation
Wei Yuan and Tao Tang.
Math. Comp. 54 (1990), 155-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979942
Bivariate $C^{1}$ quadratic finite elements and vertex splines
Charles K. Chui and Tian Xiao He.
Math. Comp. 54 (1990), 169-187
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 993926
Nonnegative and skew-symmetric perturbations of a matrix with positive inverse
Giuseppe Buffoni.
Math. Comp. 54 (1990), 189-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 995208
An algorithm based on the FFT for a generalized Chebyshev interpolation
Takemitsu Hasegawa, Tatsuo Torii and Hiroshi Sugiura.
Math. Comp. 54 (1990), 195-210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 990599
Multivariate interpolation and conditionally positive definite functions. II
W. R. Madych and S. A. Nelson.
Math. Comp. 54 (1990), 211-230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 993931
Evaluation of multivariate polynomials and their derivatives
J. Carnicer and M. Gasca.
Math. Comp. 54 (1990), 231-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 993925
Quadrature formulae and functions of exponential type
Qazi I. Rahman and Gerhard Schmeisser.
Math. Comp. 54 (1990), 245-270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 990602
Generalized noninterpolatory rules for Cauchy principal value integrals
Philip Rabinowitz.
Math. Comp. 54 (1990), 271-279
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 990601
A computer search of rank-$2$ lattice rules for multidimensional quadrature
Ian H. Sloan and Linda Walsh.
Math. Comp. 54 (1990), 281-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1001485
Lattice rules for multiple integration and discrepancy
Harald Niederreiter and Ian H. Sloan.
Math. Comp. 54 (1990), 303-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 995212
Accurate calculation of functions used in a model of the nematic behavior of self-assembling systems
Alan E. Berger.
Math. Comp. 54 (1990), 313-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 990597
Multiplicative congruential random number generators with modulus $2^{𝛽}$: an exhaustive analysis for $𝛽=32$ and a partial analysis for $𝛽=48$
George S. Fishman.
Math. Comp. 54 (1990), 331-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 993929
On the $mod2$ reciprocation of infinite modular-part products and the parity of certain partition functions
Richard Blecksmith, John Brillhart and Irving Gerst.
Math. Comp. 54 (1990), 345-376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 995206
Some questions of Erdős and Graham on numbers of the form $∑g_{n}/2^{g_{n}}$
Peter Borwein and Terry A. Loring.
Math. Comp. 54 (1990), 377-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 990598
On an integer’s infinitary divisors
Graeme L. Cohen.
Math. Comp. 54 (1990), 395-411
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 993927
Elliptic curves over the rationals with bad reduction at only one prime
Bas Edixhoven, Arnold de Groot and Jaap Top.
Math. Comp. 54 (1990), 413-419
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 995209
Approximation by mediants
Wieb Bosma.
Math. Comp. 54 (1990), 421-434
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 995207
New algorithms for finding irreducible polynomials over finite fields
Victor Shoup.
Math. Comp. 54 (1990), 435-447
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 993933
The genus zeta function of hereditary orders in central simple algebras over global fields
M. Denert.
Math. Comp. 54 (1990), 449-465
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 993928
Integer relations among algebraic numbers
Bettina Just.
Math. Comp. 54 (1990), 467-477
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 993930
Reviews and Descriptions of Tables and Books
Math. Comp. 54 (1990), 479-482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions